# SDR CALA2021101801920

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 105,143 hours, 10,639 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: None
- Part number: NA
- Condition: Leaking
- Location: Eng2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OIL PRESSURE INDICATION (ENGINE) AMBER FIM TASK REF : G1 79-98 TASK 803 CMC MSG#  7931492 FLIGHT STATUS: A INTERMITTENCE CODE: M PH: CRUISE  NARRATIVE:  ELECTRONIC ENG CONTROL (FADEC)(R ENG,CH A) CMC MSG#  7931492 FLIGHT STATUS: A INTERMITTENCE CODE: M PH: CRUISE  NARRATIVE: UPON INSPECTION OF #2 ENG, FOUND 1 ANTI-LEAK VALVE CAP FOR MAIN INSPECTION AS REQUIRED. REF AMM 79-21-12 FOR DMS SENSOR DURING IDLE RUN WAS STABLE @ 32PSI. #2 ENG OIL QTY STABLE AND OIL TANK LINE AT 6OCLOCK POS ON BOTTOM OF FAN COWL AND VALVE INSPECTION, NO DEBRIS NOTED, TEST PASSED. REF AMM 79-21-08 FOR FULL. IMAGE OF #2 ENG INDICATIONS DURING IDLE LEAK CHECK ADDED LEAKING ENG OIL. 2ND ANTI LEAK VALVE @6 OCLOCK POSTION FOUND NO ANTI-LEAK VALVE AND CAP R&R AT 6 OCLOCK POSTION UNDER UNDER FAN TO LOG PAGE. DISCREPENCIES, BUT CHANGED DUE TO PRECAUTIONARY MEASURES. REF COWL. PERFORMED ENG IDLE LEAK TEST AS NEEDED FOR VALVE, CAP R&R LOG PAGE 71-00-00-200-812-G00, PERFORMED INFLIGHT WINDMILLING AND DMS SENSOR INSPECTION. NO LEAKS NOTED. #2 ENG OIL PRESSURE
